Journal of Soviet Mathematics

, Volume 20, Issue 3, pp 2147–2164

Probability distributions of the Kolmogorov and omega-square statistics for continuous distributions with shift and scale parameters

  • K. O. Dzhaparidze
  • M. S. Nikulin
Article

Abstract

The paper is devoted to the application of the statistical Kolmogorov and omega-square criteria to verification of a complex hypothesis H0 according to which the independent, identically and continuously distributed random variables X1,...,Xn have the law G[(x−θ1)/θ2].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • K. O. Dzhaparidze
  • M. S. Nikulin

There are no affiliations available

Personalised recommendations